# SDR CALA0500011

- Difficulty date: January 14, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 3,093 hours, 1,139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N26249
- Condition: Broken
- Location: L-2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-2 DOOR GUST LOCK MECHANISM WAS FOUND BROKEN.  THE BROKEN LOCK COLLAR WAS REPLACED IAW MM 52-11-08.
